[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] poor absorption and high levels

we are using the humalog and velosulin mix now, after this happened to us
during the first few weeks of pumping.  STILL having this problem.
tonight....for no reason,  no fatty meal,  proper bolusing and even an hour
of rollerblading...geneva unexplainedly went up to 334!  at 8:30 pm...

no prior lows for the day either.  this is indeed frustrating to us also.  I
guess we should think of hormones, at age ten.

we are only into our second day of site.  so , this couldn't be the problem
, could it?

is geneva , and others...just not a good candidate for softsets?  I am going
to try to get her to use the sils tomorrow.  if we make it through the
night.  back to syringes, I guess.


> > cevans wrote:
> >
> > I am relatively new at pumping (3 months) and in the past month or so
> > experienced what I can only guess are poor absorption "episodes."  My
> > will be going along fine and all of a sudden they will shoot up to 250
> > then an hour later (even after a bolus to bring it down) up to 300.  I'm
> > addressing times when I know my boluses have been correct and there's
> > else out of the ordinary going on.  I know to give myself an injection
> > change the site.  However, I'm becoming frustrated, since this happens
> > once a week.
> Are you using Humalog, Regular (or Velosulin) or a mix of H&R or (H&V). If
> use straight Humalog it's possible that the sites go bad sooner than if
you used
> a mix. Mine used to go bad at about 2.5 days on straight Humalog, now they
> for 6 days with a 5 to 1 mix of Humalog and R.

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org